I am a recovering alcoholic and am 8 days alcohol free, upper abdomen bloated?

Hi, i am a recovering alcoholic and am 8 days alcohol free. Over the last 3 days i have been constantly bloated in the upper abdomen which is visible and also occasionally a slight sharp pain in the centre lower chest, just where the chest finishes. I am still eating normally and bowel movements are fine. My question is are these symptoms a part of alcohol withdrawal? My pulse is 68bpm. My medications are : campral 333mg 2 Tablets 3 times a day, Naltrexone 50mg Daily and Thiamine 100mg Daily. I’m a 40 year old male and weigh 90kgs and am 178cm tall. Thank You

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey

Hi..
It can be a withdrawal side effect or side effect from any medication..
It should gradually get better..
As of now take plenty of probiotics, light meals, do moderate workout and drink sufficient water..
If the symptoms does not seem to improve in 3-4 days or worsen you should consult your Physician and take proper medication and also get a endoscopy done..

Hope this helps..

Regards..

Dr.Honey
Member
Dr.Honey

Hi..
If the symptoms are annoying the following remedies after consulting your Physician can be relieving..
-As you are doing regular workouts it is a good practice..
-You should also take walk after meals..
-You should take small portions of food every 2 hours.
-Avoid heavy and large fatty meals..
-You should also limit intake of frizzy drinks, smoking and excess chewing gums..
-You can take Simethicone as it help in reducing intestinal gas..
-Activated charcoal pills can be helpful..
-Drink sufficient water..
-chew your food slowly and properly..

Hope this helps..

Regards..

wpDiscuz